| Model Number |
SR-1030-CS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Obstruction/Occlusion (2422); Speech Disorder (4415); Thrombosis/Thrombus (4440)
| Date of Event |
08/06/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the stent thrombosed and the patient experienced speech issues.An enroute transcarotid stent was selected for use in a left sided transcarotid artery revascularization (tcar) procedure.After implantation of the stent, there was plaque prolapse identified and the physician placed an additional stent to cover the plaque prolapse.The day following the tcar procedure the patient experienced speech issues and imaging revealed thrombus within the stent.The patient was placed on heparin.
Event or Problem Description
It was reported that the stent thrombosed and the patient experienced speech issues.An enroute transcarotid stent was selected for use in a left sided transcarotid artery revascularization (tcar) procedure.After implantation of the stent, there was plaque prolapse identified and the physician placed an additional stent to cover the plaque prolapse.The day following the tcar procedure, the patient experienced speech issues and imaging revealed thrombus within the stent.The patient was placed on heparin.
Additional Manufacturer Narrative
Updated fields: h6 - evaluation method codes; evaluation conclusion codes.